# SDR QXEA2009040600231

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 20,130 hours, 14,659 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - AFTER TAKEOFF AND 5 SEC AFTER GEAR UP RECEIVED "PROX SYSTEM" MASTER CAUTION FOLLOWED BY "PROX SYS FAULT 2" STATUS MSG.  RETURNING TO FIELD AT 20 MIN LATER ALTITUDE 14,000 BOTH MSG WENT AWAY.  LANDING UNEVENTFUL.  REPLACED PCB5 IN JB-3, REPLACED OF LANDING GEAR SELECTOR VALVE, AND REPLACED LANDING GEAR CONTROL PANEL.  ALL OPS CHECKS GOOD.  LEAK CHECK GOOD.  COULD NOT DUPLICATE ABOVE DISCREPANCY.  OPERATIONAL CHECK FLIGHT GOOD.  RETURNED TO SERVICE.
